# SDR YENA200811200115

- Difficulty date: November 17, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000017
- Aircraft time: 7,979 hours, 4,910 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703909
- Part serial: 0158
- Condition: Failed
- Location: Le Slat
- Part time: 7,987 hours, 4,910 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLT  1219, BOS-BUF, AOA FAIL EICAS MESSAGE, SLAT FAIL EICAS MESSAGE QRH COMPLIED WITH EMERGENCY LANDING ACCOMPLISHED.  T/S PER FIM TASK 27-81-00-810-802-A.  FOUND NR 6 RT SLAT ACTUATOR TRIPPED DUE TO PREVIOUS HISTORY, REMOVED & REPLACED NR 6 RT SLAT ACTUATOR PER 27-81-01-000-801-A AND 27-81-01-400-801-A, PERFORMED MECHANICAL RIG OF NR 567 RT SLAT ACTUATORS PER 27-80-820-801-A.  NO ADJUSTMENT NEEDED.  PERFORMED ELECTRICAL RIGGING PER 27-80-00-820-802-A.  OPS CHECK GOOD.  NO FAULTS NOTED AT THIS TIME.  PERFORMED FIM TASK 27-03-00-810-89L-A.  NO FAULTS NOTED AT THIS TIME.
